# SDR CHQA200800191

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Engine: Allsn AE3007A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 12303012401
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT, THE FLIGHT CREW RECEIVED A HYD SYS 1 LO QTY EICAS MESSAGE. THE HYDRAULIC PAGE WAS BROUGHT UP ON THE MFD AND THE HYDRAULIC SYS 1 INDICATED IN THE AMBER RANGE AND THE PRESSURE WAS FALLING. WHILE FOLLOWING THE QRH IT WAS NOTED THAT THE NOSE GEAR DOORS OPENED AND A HYD SYS 1 FAIL MESSAGE APPEARED ON EICAS.  THE QRH CHECKLISTS WERE COMPLETED AND THE ACFT LANDED WITHOUT INCIDENT.  MAINT INSP THE ACFT AND FOUND THE HYDRAULIC PRESSURE LINE GOING TO THE RT NOSE LANDING GEAR DOOR ACTUATOR WAS LOOSE AND LEAKING FLUID. THE LINE WAS TIGHTENED AND HYDRAULIC SYSTEM 1 WAS SERVICED AND THE NR 1 EDP WAS REPLACED AND THERE WERE NO FURTHER DEFECTS NOTED. (K)
